# SDR DXTA200500808

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 4,513 hours, 3,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE AND ANTI-SKID INOP LIGHTS CAME ON JUST AFTER TAXI OFF RUNWAY THE BRAKE FLUID IS COMING OUT OF THE OVERFLOW NEAR THE NOSE WHEEL.  WOULD NOT CANCEL.  ITEM IS UNDER INVESTIGATION.
